Para los que gusten de leer los desvaríos de un hijo de la noche

Tuesday, November 13, 2007

Well, seems like a fitting punishment...

Bonsoir, mes ches lecteurs! How are you tonight?

Tonight I bring news about justice in Mexico, or at the very least law. I heard on the news today that Congress is discussing the usage of "Chemical castration" specifically the medicine called Depo-Provera to punish pedophiles and rapists.

66

I've been looking a bit into this, and I find the idea interesting, considering the fact that the offenders would actually be "cured" of their raping impulses. Along with a few side-effects. Curious?

Weight gain, fatigue, thromboembolism, malaise, hypertension, mild depression, hypoglycemia and liver enzymes gone berzerk.

I'm a bit divided on this issue. While the prospect of curing a sex offender is a rather positive one, the state should have no right to tamper with the body of any of its citizens.

Now, if the criminal voluntarily agrees to take the treatment, it would be another story, but I suspect it to be a highly unlikely event.

So how do we define the state's rights? Some would argue that a criminal should have no rights, but the road from there to summary imprisonments and no privacy is very short.

Then again, it may be argued that it is honestly done with the best interests of both society and the offender in mind, given the fact that through the treatment, said criminal would be completely reformed. Hopefully.

This is one complex topic, n'est çe pas, mes ches lecteurs? I hope I do get comments on this one, but I know no one reads this anyways.

But hope dies last

Au revoir mes ches lecteurs.

1 comment:

Depo-Provera Prescription Information said...

My name is Janice Still and i would like to show you my personal experience with Depo-Provera.

I am 24 years old. I have been on Depo for 9 years and did not realize that the symptoms I experienced might be related to the shot. I am now facing thousands of dollars in dental work due to bone density loss, and will probably end up with osteoporosis. I am getting off Depo and will never touch it again!

I have experienced some of these side effects-
Low libido, joint pain, bone density loss, dental problems, headaches, fatigue, out of control eating, gained 40 lbs., depression

I hope this information will be useful to others,
Janice Still